I have been on Cymbalta for 8 days. Read many bad reviews. Will I have withdrawal after only 8 days?
Question posted by Sweetinout on 23 June 2021
Last updated on 27 September 2021 by Robertchatt
Likely not after 8 days. I had a two month nightmare coming off that drug. I could not focus enough to have a conversation. Forgot where I was driving. Even cold sober caught myself peeing in my kitchen garbage can.
What dose were you on?
In theory you should not feel withdrawals, but everyone is different , there are people more sensitive than others to these type of medications (SSNRI) that affect your brain chemistry, so it is relative, knowing what dose you were on is important.
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.